Volume 181

The space of embedded minimal surfaces of fixed genus in a 3-manifold V; Fixed genus

Pages 1-153 by Tobias H. Colding, William P. Minicozzi II | From volume 181-1

On the Erdős distinct distances problem in the plane

Pages 155-190 by Larry Guth, Nets Hawk Katz | From volume 181-1

Binary quartic forms having bounded invariants, and the boundedness of the average rank of elliptic curves

Pages 191-242 by Manjul Bhargava, Arul Shankar | From volume 181-1

Random walks in Euclidean space

Pages 243-301 by Péter Pál Varjú | From volume 181-1

Level raising and symmetric power functoriality, II

Pages 303-359 by Laurent Clozel, Jack A. Thorne | From volume 181-1

Solution of the minimum modulus problem for covering systems

Pages 361-382 by Bob Hough | From volume 181-1

Small gaps between primes

Pages 383-413 by James Maynard | From volume 181-1

Pseudorandom generators hard for $k$-DNF resolution and polynomial calculus resolution

Pages 415-472 by Alexander A. Razborov | From volume 181-2

Properly embedded minimal planar domains

Pages 473-546 by William H. Meeks III, Joaquín Pérez, Antonio Ros | From volume 181-2

Finsler metrics and Kobayashi hyperbolicity of the moduli spaces of canonically polarized manifolds

Pages 547-586 by Wing-Keung To, Sai-Kee Yeung | From volume 181-2

Ternary cubic forms having bounded invariants, and the existence of a positive proportion of elliptic curves having rank 0

Pages 587-621 by Manjul Bhargava, Arul Shankar | From volume 181-2

$p$-adic families of Siegel modular cuspforms

Pages 623-697 by Fabrizio Andreatta, Adrian Iovita, Vincent Pilloni | From volume 181-2

Construction of Cauchy data of vacuum Einstein field equations evolving to black holes

Pages 699-768 by Junbin Li, Pin Yu | From volume 181-2

Solution of Leray’s problem for stationary Navier-Stokes equations in plane and axially symmetric spatial domains

Pages 769-807 by Mikhail V. Korobkov, Konstantin Pileckas, Remigio Russo | From volume 181-2

Finite complex reflection arrangements are $K(\pi,1)$

Pages 809-904 by David Bessis | From volume 181-3

Une version relative de la conjecture des périodes de Kontsevich-Zagier

Pages 905-992 by Joseph Ayoub | From volume 181-3

On measures invariant under tori on quotients of semisimple groups

Pages 993-1031 by Manfred Einsiedler, Elon Lindenstrauss | From volume 181-3

Periodic approximations of irrational pseudo-rotations using pseudoholomorphic curves

Pages 1033-1086 by Barney Bramham | From volume 181-3

Conformal invariance of spin correlations in the planar Ising model

Pages 1087-1138 by Dmitry Chelkak, Clément Hongler, Konstantin Izyurov | From volume 181-3

A solution of an $L^{2}$ extension problem with an optimal estimate and applications

Pages 1139-1208 by Qi'an Guan, Xiangyu Zhou | From volume 181-3